One-sided minima of indefinite binary quadratic forms and one-sided diophantine approximations

Åke Lindgren Department of Mathematics, Sysslomansgatan 8, Uppsala, Sweden

TBD mathscidoc:1701.332424

Arkiv for Matematik, 13, (1), 287-302, 1974.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 319 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{åke1974one-sided,
  title={One-sided minima of indefinite binary quadratic forms and one-sided diophantine approximations},
  author={Åke Lindgren},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203456831023233},
  booktitle={Arkiv for Matematik},
  volume={13},
  number={1},
  pages={287-302},
  year={1974},
}
Åke Lindgren. One-sided minima of indefinite binary quadratic forms and one-sided diophantine approximations. 1974. Vol. 13. In Arkiv for Matematik. pp.287-302. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203456831023233.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved